# SDR MASA2012081535040

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,829 hours, 16,937 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Rub Strip
- Condition: Missing
- Location: Tail Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

TAIL SKID RUB STRIP MISSING DUE TO TAIL STRIKE.  MX COMPLIED WITH TAIL DRAG INSPECTION NO DAMAGE NOTED.  ACFT FERRIED TO PHX FOR WEAR PAD REPLACEMENT.  REMOVED AND REPLACED RUB STRIP.
